# SDR ASAA2019011127760

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,892 hours, 13,710 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40G49G
- Condition: Failed
- Location: Weather Radar
- Part time: 20,120 hours, 5,838 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WX RADAR WILL NOT TEST IN "TEST" MODE. "WX STAB AND WXR RANGE DISAGREE MESSAGES APPEAR ON MAP DISPLAY. GROUNDED - YES. REMOVED & REPLACED WEATHER RADAR RECEIVER/TRANSMITTER IAW AMM 34-43-41-000-801 & 34-43-41-401-801. PERFORMED OPS CHECK IAW AMM 34-43-00-710-802-001, OPS CHECK GOOD. GROUND VERIFICATION SUCCESSFUL.
